| Model Number |
RONYX35030UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumonia (2011)
| Date of Event |
05/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx drug eluting stent was implanted in the 1st obtuse marginal.Approximately 14 months post procedure patient suffered varicella pneumonia.The event was treated with medication.The patient did not recover.